# SDR UALA2011082204479

- Difficulty date: August 22, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,162 hours, 21,599 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 1474
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED TROUBLESHOOT.  REPLACED HP VALVE. DUE TO CHRONIC HISTORY OF RIGHT ENGINE BLEED OFF LIGHT ILLUMINATING,  PNEUMATIC HEALTH CHECK ACCOMPLISHED.
